# SDR TRAX200701550

- Difficulty date: October 21, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 14,797 hours, 12,307 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AND RIGHT WING 3 ANCHOR NUT FOR BUTTE DOOR (594SB, 594PB, 694LB) BROKEN.
